Browsing by Author Caballero, J.

Showing results 1 to 2 of 2
TitleAuthor(s)???itemlist.dc.contributor.advisor??????itemlist.dc.contributor.editor??????itemlist.dc.contributor.titulacion???Issue Date???itemlist.dc.identifier.doi??????itemlist.dc.source??????itemlist.dc.description.sjr??????itemlist.dc.description.sjrq??????itemlist.dc.description.jcr??????itemlist.dc.description.jcrq???TypePreview
Positive solutions for a class of singular fractional boundary value problemsCaballero, J.; Harjani, J. ; Sadarangani, K. 201110.1016/j.camwa.2011.04.013Computers and Mathematics with Applications [ISSN 0898-1221], v. 62 (3), p. 1325-13321,185Q11,747Q1Artículo
A best proximity point theorem for Geraghty-contractionsCaballero, J.; Harjani, J. ; Sadarangani, K. 201210.1186/1687-1812-2012-231Fixed Point Theory and Applications[ISSN 1687-1820],v. 2012 (231)1,235Q11,866Q1Artículo1687-1812-2012-231.pdf.jpg